Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Frenulum bumps, what these could be ?

Hi I was recently prescribed a steroid cream in connection with a possible yeast infection on my penis. I used the cream for about two weeks and the infection seemed to disappear. About a week after I stopped using the cream I noticed I have a line of small white hard spots on my frenulum. They are small, but appear to have grown over the last week. They don t cause me any paid but it I do have some discomfort when I pull back my foreskin . Any idea as to what these could be? Many thanks for your help.
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  524
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., you need to be clinically examined and
rule out the kind of STD, only on the clinical examination
the exact cause will be known ... consult Dermatologist...
Hope I have answered your question..

Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor